# SDR ASOA201000049

- Difficulty date: January 15, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 28,480 hours, 24,968 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 202.75 PRESSURE BULKHEAD CRACKED AT PARKING BRAKE CABLE HOLE.   REPAIRED CRACKED LT 202.75 PRESSURE BULKHEAD IAW EC/TC REO 601R-53-11-563 ON WO 145548. REPAIRED CRACKED LT 202.75 PRESSURE BULKHEAD IAW EC/TC REO 601R-53-11-563 ON WO 145548.
